Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Projective representations and induced linear characters


Author: T. V. Fossum
Journal: Proc. Amer. Math. Soc. 24 (1970), 106-111
MSC: Primary 20.80
MathSciNet review: 0252529
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0252529-8
Article copyright: © Copyright 1970 American Mathematical Society